MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL-SUNEVA BELLAFILL DERMAL FILLER; IMPLANT, DERMAL, FOR AESTHETIC USE

TIGER AESTHETICS MEDICAL-SUNEVA BELLAFILL DERMAL FILLER; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number GBF0508
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994); Scar Tissue (2060); Nodule (4551); Swelling/ Edema (4577)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient relays that she was injected in off-label and on-label locations (off-label: under the eyes, temples, cheeks, marionettes; on-label: nasolabial folds), with bellafill dermal filler and began to develop symptoms starting with swelling in november 2023, then nodules, granuloma, pain and difficulty opening her mouth due to hardness.She reports that she has had 3 to 4 surgeries to remove the product which have provided some relief, but there is scarring from the surgeries in the cheek, temples, marionette and below the mouth, with possibility of more surgeries to come.Patient was informed by current surgeon(s) that she was not a good candidate for bellafill injection due to preexisting conditions.B3: date of event: 11/01/2023 - this is the approximate date of onset of symptoms.D6b: date of explant: (blank).Exact date of surgeries is unknown.Patient states she has had 3 to 4 surgeries.Dates were not provided.D8 and d9: bellafill dermal filler syringes are single use devices and are meant to be discarded after use.Per the bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." bellafill dermal filler is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.Per the bellafill ifu precautions: - the safety of bellafill in patients on immunosuppressive therapy or with connective tissue disorders has not been established however these patients may have an increased susceptibility or hypersensitivity response and/or accelerated clearance of their implants when injected with bovine collagen preparations.Therefore, caution should be used when treating these patients, including consideration for further skin testing.- the use of bellafill in patients with thin or flaccid skin has not been studied and the cosmetic results for these patients are unknown.Bellafill injector facility: dr.(b)(6).Foster aesthetics 275 s.Limestone, unite 150 lexington, ky 40508-2795 859-621-3684 note - dr.(b)(6) had reported issues with this patient previously in december 2023.At that time there was no indication that medical intervention was required nor subsequent surgeries and scarring that the patient recently reported to suneva in december 2024.Current surgeon is a dr.(b)(6), a reconstructive surgeon.The patient would not allow discussions with dr.Patel, but states she would follow up with him to see if he wants to speak with suneva about her case.
 
Event or Problem Description
Patient relays that she was injected in off-label and on-label locations (off-label: under the eyes, temples, cheeks, marionettes; on-label: nasolabial folds), with bellafill dermal filler and began to develop symptoms starting with swelling in november 2023, then nodules, granuloma, pain and difficulty opening her mouth due to hardness.She reports that she has had 3 to 4 surgeries to remove the product which have provided some relief, but there is scarring from the surgeries in the cheek, temples, marionette and below the mouth, with possibility of more surgeries to come.Patient was informed by current surgeon(s) that she was not a good candidate for bellafill injection due to preexisting conditions.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL-SUNEVA
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL-SUNEVA
5870 pacific center blvd.
san diego CA 92121
Manufacturer Contact
stacy peterson
5870 pacific center blvd.
san diego, CA 92121
8587685492
MDR Report Key21063619
Report Number3003707320-2025-00001
Device Sequence Number20909679
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)210603(10)F191119
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF191119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age55 YR
Patient SexFemale